MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EM 2400, MAIN MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EM 2400, MAIN MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Model Number 2400M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6).The device is pending further evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the green door of an em 2400, main module could not be closed and the door could not be replaced because the backup pump screw was stripped.This issue was observed during programming/setup.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.H11: the device was received for evaluation.Visual inspection was performed, and it was noted that there was a small amount of unknown dry residue on the top plate and main module cover.It was also noted that the keyhole on the rotor assembly was damaged.Electrical safety testing was performed, with no issues noted.A functional system level test was performed, and it failed as the occlusion detector test failed.During the inspection, several issues were identified on the main module cover, including scratches, chips, and dried ingredients, as well as corrosion and damage to the keyhole on the rotor assembly.Additionally, one magnet on the pump cover was found to be reversed.The customer reported a failed occlusion test, which was confirmed upon investigation.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition was verified.The cause of the reported condition was due to the magnet being dislodged and re-installed incorrectly by the customer.The reversed magnet on the pump cover caused reverse polarity and produced the occlusion failures.The pump cover and magnets will be replaced during the refurbishment process to resolve the issue along with the top plate main module cover pump rotor.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EM 2400, MAIN MODULE
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - ENGLEWOOD
14445 grasslands dr
englewood CO 80112
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22005663
Report Number1416980-2025-02793
Device Sequence Number15237827
Product Code NEP
UDI-Device Identifier00085412482637
UDI-Public(01)00085412482637
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2400M
Device Catalogue Number2400M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown